# SDR 95ZZZX4432

- Difficulty date: August 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N735ER
- Make and model: Cessna U206G
- Aircraft serial: U20604909
- Engine: Cont IO520F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Guide
- Part number: SA63624210
- Condition: Loose
- Location: Nr 6 Cyl Exh
- Component: 639272CD
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EXHAUST VALVE GUIDE EXCESSIVELY LOOSE IN CYLINDER.
